# SDR AALA2019081539030

- Difficulty date: August 11, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 71,344 hours, 27,364 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: K217ABM11
- Part serial: 1370
- Condition: Unreliable
- Location: Flt Control
- Part time: 48,305 hours, 23,905 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT FL 37.0 MANAGED SPEED AT .78, SPEED VAIRIES FROM .76. TO .79 CONTINUOUSLY IN SELECTED SPEED MAINTAIN .78. MAINTENANCE REPLACED FLIGHT CONTROL UNIT IAW AMM-22-81-12. OPS CHECKS GOOD.
